Alert archive / Arkansas / Tornado Warnings in 2020

Tornado Warning 28, NWS Little Rock, AR

April 28, 2020Polk County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 28, 2020, 10:22 PM CDT for Polk County, Arkansas. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2020, 10:22 PM CDT (03:22 UTC)
Expired
Apr 28, 2020, 10:34 PM CDT
In force
12 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Polk County, AR

The radar

The Western Arkansas radar (KSRX), 110 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 7:35 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2020-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2020-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-250 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

829 
WFUS54 KLZK 290322
TORLZK
ARC113-290400-
/O.NEW.KLZK.TO.W.0028.200429T0322Z-200429T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
1022 PM CDT Tue Apr 28 2020

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Southern Polk County in western Arkansas...

* Until 1100 PM CDT.
    
* At 1021 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Grannis, or 14 miles north of De Queen,
  moving east at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Wickes...                         Grannis...
  Cossatot River State Park...      Bard Springs Recreation Area...
  Shady...                          Caney Creek Wilderness...
  Hartley...                        Shady Lake Recreation Area...
  Bogg Springs...                   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3431 9446 3451 9405 3435 9399 3436 9425
      3427 9426 3427 9425 3419 9425 3419 9447
TIME...MOT...LOC 0321Z 252DEG 22KT 3425 9440 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

57
1 follow-up statement
963 
WWUS54 KLZK 290334
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1034 PM CDT Tue Apr 28 2020

ARC113-290343-
/O.CAN.KLZK.TO.W.0028.000000T0000Z-200429T0400Z/
Polk AR-
1034 PM CDT Tue Apr 28 2020

...THE TORNADO WARNING FOR SOUTHERN POLK COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has weakened and
out of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
western Arkansas.

LAT...LON 3431 9446 3451 9405 3435 9399 3436 9425
      3427 9426 3427 9425 3419 9425 3419 9447
TIME...MOT...LOC 0333Z 252DEG 22KT 3427 9431 

$$

57

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 28, 5:50 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Apr 28, 5:50 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
550 PM CDT Tue Apr 28 2020

.DISCUSSION...

Updated to include the 00Z aviation discussion below...

&&

.AVIATION...

A line of SHRA/TSRA will drop SE through the state this evening
into the early morning hrs on Wed. Some strong to SVR storms could
be seen...with MVFR or lower conditions possible with this
activity. Some improvements will be seen by daybreak into the
late morning hrs on Wed...though breezy NW winds will be seen.
Some additional SHRA may also be seen for the NRN terminals on Wed
afternoon.

&&

.PREV DISCUSSION...(ISSUED 359 PM CDT Tue Apr 28 2020)

..Severe weather possible tonight over much of the area...

SHORT TERM...Today Through Thursday

Overall, no significant changes were introduced this cycle. Did
make minor adjustments to the slow the timing of convection based
on this morning's trends. Otherwise, another severe weather event
appears likely late this evening through early Wednesday morning.

Water vapor imagery depicts the leading edge of a potent upper
shortwave trough digging into western NE as of 20Z. At the
surface, the primary surface cyclone is analyzed across IA/WI with a
cold front draped south and southwestward across the central
Plains and then westward to the Four Corners region. A secondary surface
cyclone is analyzed over western OK into the Caprock region of
TX with a warm front stretching across eastern OK then arcing
southeastward into deep East TX and western LA.

Anticipating robust convection will initiate near the cold front
over KS around 21Z, then push southward into northwestern AR late
this evening, then through central AR near midnight, and finally
through southern AR during the pre-dawn hours Wednesday. The
airmass ahead of this convection, especially for western AR and
areas west, will be characterized by large CAPE and gradually
increasing flow in the low and mid levels. 18Z sounding data from
OUN shows impressive instability characterized by SBCAPE values
>4000 J/kg and MLCAPE values >2000 J/kg. Farther east, the LZK 18Z
sounding shows far less instability, likely due to the influence
of morning convection from the ArkLaTex eastward. Model progs do
continue showing the reservoir of higher instability shifting east
with time, effectively boosting instability over roughly the
western half of the state. Surface obs over the last few hours do
show increasing low-level moisture and strong heating where cloud
cover has been less persistent, so no reason to discount further
destabilization through the afternoon.

Deep layer shear is expected to increase as well with the
approach of the upper shortwave trough and this will support
organized convective modes. It still appears most likely
convection will consolidate into a large squall line owing to
broad frontal forcing and front- parallel deep layer flow.
Despite only modest flow anticipated in the lower troposphere,
still quite concerned with damaging wind potential, especially
over western portions of the area where better instability will
be realized. Steep mid- level lapse rates will support large
hail as well, although the thermodynamic environment is less
impressive across AR versus farther west over OK. Forecast
soundings do show increasing low-level SRH so tornadoes, while not
the primary or secondary hazard, will be possible as well.

Farther east where surface-based instability values are forecast
to be less... convection will be likely given at least 2000 J/kg
of MLCAPE to ingest. That said, higher near-surface stability and
farther proximity from the primary instability axis should
mitigate the severe threat some, but not entirely.

Finally, PWAT values >1 inch will support heavy rain with
convection this evening through tonight. 1 to 2 inches is entirely
plausible with the highest values across western Arkansas. Given
wet antecedent conditions, flash flooding is also a possibility
and rises on local rivers/streams is likely.

Through the remainder of the period, the lead shortwave trough
will eject northeast Wednesday with steep northerly flow
persisting in the mid/upper levels through Thursday. A bit of
lingering moisture may be enough to generate some rain over
northern and northeastern areas Wednesday before precip ends
completely. Anticipating a dry weather late Wednesday and beyond.

LONG TERM...Thursday Night Through Monday

Dry conditions will be in place at the start of the long term
portion of the forecast as both mid level and surface ridging build
over the area in the wake of an H500 low moving toward the eastern
US. Through the weekend, as H500 ridging increases and the surface
ridge shifts east a bit, temperatures will begin to warm. Some
portions of southern Arkansas could be looking at temps approaching
90F Sunday afternoon.

From Sunday into the early part of next week as a series of troughs
in the H500 flow cross the northern US, this will dampen the effects
of the ridge southwest of the state. Some influence from these
troughs will extend southward toward the state and as a cold front
approaches from the NW, chances begin to increase for rain and
thunderstorms across the state.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...62
Hazardous weather outlook, Apr 28, 3:54 PM CDT, 6 hours 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
354 PM CDT Tue Apr 28 2020

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-291000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
354 PM CDT Tue Apr 28 2020

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible across all of Arkansas through
tonight.

The threat of severe storms will be highest over the western half
of the state during the evening hours as a line of strong
thunderstorms develops along a cold front moving through.

All modes of severe weather are possible.

The most serious threat with any stronger storms will be damaging
wind gusts of 60 MPH or higher, especially with the storms along
the front. Large hail will also be a concern with stronger
storms.

There will be a threat of tornadoes, but this will be highest if
any isolated supercells develop out ahead of the main line of
storms.

Though the threat of flash flooding will not be widespread, some
of the stronger storms will be capable of producing one to two
inches of rainfall in a very short period of time, which will
cause localized flash flooding issues.

The severe threat will decrease after midnight, as the storms
weaken and move into eastern and southeast Arkansas.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

No hazardous weather is expected at this time.

.Spotter Information Statement...

Spotter activation may be needed this evening. Please relay any
information about observed severe weather to the National Weather
Service while following all local, state, and CDC Guidelines.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Apr 28, 9:24 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Little Rock AR
924 PM CDT Tue Apr 28 2020

ARZ004>008-014>017-290315-
Baxter AR-Marion AR-Lawrence AR-Stone AR-Independence AR-Randolph AR-
Sharp AR-Fulton AR-Izard AR-
924 PM CDT Tue Apr 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STONE...NORTHWESTERN
INDEPENDENCE...SOUTHWESTERN RANDOLPH...IZARD...SOUTHEASTERN MARION...
SOUTHEASTERN BAXTER...SOUTHERN FULTON...NORTHWESTERN LAWRENCE AND
SHARP COUNTIES UNTIL 1015 PM CDT...

At 924 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oxford to near Culp to 6 miles northeast
of Thola. Movement was east at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Batesville...                     Cherokee Village...
Melbourne...                      Ash Flat...
Horseshoe Bend...                 Cave City...
Calico Rock...                    Highland in Sharp County...
Imboden...                        Oxford...
Norfork...                        Ravenden...
Cushman...                        Salesville...
Mount Pleasant...                 Pineville...
Briarcliff...                     Franklin...
Sidney...                         Ballard...

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
eastern and north central Arkansas.

LAT...LON 3623 9108 3598 9145 3579 9167 3605 9241
      3606 9241 3606 9246 3609 9254 3625 9246
      3636 9214
TIME...MOT...LOC 0224Z 285DEG 45KT 3627 9191 3615 9219 3597 9237

232
Local storm report, Apr 28, 9:32 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
932 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     PARIS                   35.29N  93.72W
04/28/2020  E60 MPH          LOGAN              AR   EMERGENCY MNGR

&&

EVENT NUMBER LZK2000252

230
Special weather statement, Apr 28, 9:43 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
943 PM CDT Tue Apr 28 2020

ARZ007-008-290330-
Randolph AR-Sharp AR-
943 PM CDT Tue Apr 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH AND NORTHEASTERN SHARP
COUNTIES UNTIL 1030 PM CDT...

At 943 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ravenden Springs, or 13 miles east of Cherokee Village, moving east
at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pocahontas...                     Reyno...
Maynard...                        Biggers...
Ravenden Springs...               Attica...
Dalton...                         Williford...
Armstrong...                      Elkins Park...
Brakebill...                      Middlebrook...
Warm Springs...                   Ingram...
Eleven Point...                   Wirth...
Birdell...                        Ozark Acres...
Hamil...                          Stokes...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
eastern and north central Arkansas.

LAT...LON 3649 9077 3643 9078 3643 9076 3642 9077
      3641 9075 3628 9075 3628 9078 3629 9079
      3629 9081 3623 9081 3625 9124 3626 9124
      3626 9126 3625 9126 3625 9142 3650 9145
      3650 9078
TIME...MOT...LOC 0243Z 261DEG 37KT 3633 9133

232
Local storm report, Apr 28, 10:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1002 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND GST     CLINTON                 35.58N  92.45W
04/28/2020  M55 MPH          VAN BUREN          AR   AWOS

&&

EVENT NUMBER LZK2000253

230
Special weather statement, Apr 28, 10:03 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1003 PM CDT Tue Apr 28 2020

ARZ007-008-014>017-024-025-033-290330-
Lawrence AR-White AR-Stone AR-Independence AR-Randolph AR-Sharp AR-
Izard AR-Jackson AR-Cleburne AR-
1003 PM CDT Tue Apr 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE...
INDEPENDENCE...SOUTHEASTERN RANDOLPH...SOUTHEASTERN IZARD...CENTRAL
JACKSON...NORTHERN CLEBURNE...NORTH CENTRAL WHITE...LAWRENCE AND
SOUTHERN SHARP COUNTIES UNTIL 1030 PM CDT...

At 1002 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ravenden to 10 miles northwest of
Strawberry to near Croker to 6 miles west of Cushman to 6 miles
northeast of Greers Ferry. Movement was southeast at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Batesville...                     Newport...
Pocahontas...                     Walnut Ridge...
Hoxie...                          Black Rock...
Lake Charles State Park...        Cave City...
Tuckerman...                      Diaz...
Newark...                         Swifton...
Imboden...                        Ravenden...
College City...                   Cushman...
Portia...                         Mount Pleasant...
Pleasant Plains...                Strawberry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
eastern, central and north central Arkansas.

LAT...LON 3611 9077 3608 9082 3599 9086 3598 9084
      3595 9087 3593 9086 3592 9087 3588 9087
      3588 9103 3571 9104 3568 9107 3544 9151
      3566 9223 3588 9192 3594 9187 3611 9148
      3629 9124 3625 9081 3615 9081 3615 9075
TIME...MOT...LOC 0302Z 322DEG 41KT 3621 9127 3607 9145 3590 9183 3584
9189 3567 9213

62
Local storm report, Apr 28, 10:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1007 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND DMG     RUSSELLVILLE            35.27N  93.14W
04/28/2020                   POPE               AR   EMERGENCY MNGR

            A TREE FELL ON A HOUSE.

&&

EVENT NUMBER LZK2000254

230

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:34 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope41 min
Apr 28, 8:42 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Fulton, Marion, Newton, Searcy48 min
Apr 28, 8:44 PM CDTTornado WarningLZKJohnson33 min
Apr 28, 8:51 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell39 min
Apr 28, 9:02 PM CDTTornado WarningLZKJohnson, Logan16 min
Apr 28, 9:07 PM CDTSevere Thunderstorm WarningLZKFulton, Randolph, Sharp38 min
Apr 28, 9:14 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell46 min
Apr 28, 9:18 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Izard, Johnson, Newton and 4 more42 min
Apr 28, 9:24 PM CDTSpecial Weather StatementLZKBaxter, Izard, Sharp51 min
Apr 28, 9:26 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Perry, Pope, Yell49 min
Apr 28, 9:39 PM CDTSevere Thunderstorm WarningLZKPolk, Scott51 min
Apr 28, 9:43 PM CDTSpecial Weather StatementLZKRandolph47 min
Apr 28, 9:48 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Perry, Polk, Scott and 1 more42 min
Apr 28, 9:58 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Jackson, Pope, Van Buren and 1 more47 min
Apr 28, 10:01 PM CDTTornado WarningLZKConway, Perry, Pope, Yell22 min
Apr 28, 10:03 PM CDTSpecial Weather StatementLZKCleburne, Independence, Jackson, Lawrence27 min
Apr 28, 10:09 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pope, Pulaski and 2 more51 min
Apr 28, 10:28 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Lawrence, White, Woodruff47 min
Apr 28, 10:32 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Montgomery, Pike and 1 more43 min
Apr 28, 10:39 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Polk36 min
Apr 28, 10:41 PM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White20 min
Apr 28, 10:43 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Jackson, Lonoke, Prairie, White and 1 more32 min
Apr 28, 10:46 PM CDTSevere Thunderstorm WarningLZKFaulkner, Grant, Jefferson, Lonoke, Prairie, Pulaski and 2 more44 min
Apr 28, 11:13 PM CDTSevere Thunderstorm WarningLZKJackson, Lonoke, Monroe, Prairie, White, Woodruff47 min
Apr 28, 11:14 PM CDTSevere Thunderstorm WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 2 more46 min
Apr 28, 11:24 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Grant, Jefferson, Lincoln and 4 more51 min
Apr 28, 11:55 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Drew and 4 more65 min
Apr 28, 11:56 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie23 min
Apr 29, 12:12 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe48 min
Apr 29, 12:16 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Ouachita59 min
Apr 29, 12:57 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Desha, Drew and 1 more48 min

Nearby

Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.